# SDR T17A201807124044

- Difficulty date: July 10, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK559
- Aircraft time: 4,444 hours, 3,657 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL RIBS AT STATION 110 FOUND CRACKED DURING BOROSCOPE INSPECTION. REPAIRED CRACKS IN LT AND RT HORIZONTAL STABILIZER RIBS BY INSTALLING NEW RIB KIT IAW KIT DRAWING 128-6200 REV 4.
